# SDR FDEA201302070292

- Difficulty date: February 7, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 53,086 hours, 9,552 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARC2735502
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP LOWER SKIN AT XIFH 199 MISREPAIRED.   REPAIRED IAW SRM 57-50-01 FIGURE 201 REPAIR 1 REVISION 51.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
